# SDR SWAA2019081335749

- Difficulty date: August 7, 2019
- Submitted: August 13, 2019
- Operation: Air carrier
- Aircraft: N8653A
- Make and model: Boeing 737-8H4
- Aircraft serial: 37037
- Aircraft time: 17,009 hours, 7,370 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 8200079001
- Condition: Detached
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CENTER OVERHEAD OVERWING EXIT SIGN DETACHED.    R&R EXIT SIGN PER AMM.
